# SDR 147SL51808

- Difficulty date: May 18, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N147SL
- Make and model: Piagio P180
- Aircraft serial: 1083
- Aircraft time: 4,429 hours, 3,257 cycles
- Engine: Pwa PT6*
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: EM6751
- Part serial: 137
- Condition: Seized
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT DESCRIBED A BURNING SMELL AND SAW SOME LIGHT SMOKE IN THE CABIN.
